Deferred Statistical Convergence in Bi-complex Valued Metric Spaces
Abstract
In this paper, we introduce the concept of strong deferred Cesàro summability and deferred statistical convergence in bi-complex valued metric spaces. We establish the relationship of deferred statistical convergence with strong deferred Cesàro summability and statistical convergence in bi-complex valued metric spaces. We also study the effect of different deferred intervals on convergence and summability through the inclusion relations.
Keywords
Bi-complex numbers, Bi-complex valued metric, Deferred Cesàro summability, Deferred statistical convergence
References
- A. Zygmund, Trigonometric Series, Cambridge University Press, Cambridge, UK, 1979.
- H. Fast, Sur la convergence statistique, Colloq. Math., 2 (1951), 241–244.
- H. Steinhaus, Sur la convergence ordinaire et la convergence asymptotique, Colloq. Math., 2(1) (1951), 73–74.
- M. Küçükaslan, U. Değer, O. Dovgoshey, On the statistical convergence of metric-valued sequences, Ukrainian Math. J., 66 (2014), 796–805. https://doi.org/10.1007/s11253-014-0974-z
- B. Bilalov, T. Nazarova, On statistical convergence in metric spaces, J. Math. Res., 7(1) (2015), 37–43. https://doi.org/10.5539/jmr.v7n1p37
- R. Abazari, Statistical convergence in g-metric spaces, Filomat, 36(5) (2022), 1461–1468. https://doi.org/10.2298/FIL2205461A
- C. Segre, Le rappresentazioni reali delle forme complesse e gli enti iperalgebrici, Math. Ann., 40 (1892), 413–467. https://doi.org/10.1007/BF01443559
- S. Bera, B. C. Tripathy, Statistical convergence in a bicomplex valued metric space, Ural Math. J., 9(1) (2023), 49–63. https://doi.org/10.15826/umj.2023.1.004
- J. Hossain, S. Debnath, S. K. Paul, On ideal convergence in a bi-complex valued metric space, Math. Sci. Appl. E-Notes, 14(1) (2026), 57–66. https://doi.org/10.36753/mathenot.1803361
- M. Et, M. Çınar, H. Şengül, Deferred statistical convergence in metric spaces, Conf. Proc. Sci. Tech., 2(3) (2019), 189–193.